# SDR DL757030253

- Difficulty date: March 18, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 51,082 hours, 25,558 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 0468
- Condition: Seized
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD AFTER ELECTRICAL FUMES IN COCKPIT AND THROUGHOUT CABIN ON APPROACH, GOT EQUIPMENT COOLING OVERHEAT LIGHT WITH EFI SYMBOLS DEGRADING.  FOUND NR 1 FORWARD EQUIPMENT COOLING FAN C/B POPPED AND FOUND NR 1 FAN SEIZED.  REPLACED FAN EQUIPMENT COOLING, OP CHECKS NORMAL.
